Hybrid positive systems subject to Markovian switching

M. Ait Rami*, J. Shamma

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

21 Scopus citations

Abstract

This paper deals with the stability analysis, as well the synthesis design for positive linear systems subject to random Markovian switching. The proposed stabilizing control laws are required to preserve the positivity of the system, that is the state variable take nonnegative values whenever the initial state is nonnegative. For this kind of systems, different notions of stochastic stability are defined and it is shown that they are all equivalent. Moreover, all the provided conditions are necessary and sufficient. Beside that, it is shown how the proposed approach can handle the case when the Markovian switching process is not exactly know.

Original languageEnglish (US)
Title of host publication3rd IFAC Conference on Analysis and Design of Hybrid Systems, ADHS'09 - Proceedings
Pages138-143
Number of pages6
Volume3
EditionPART 1
StatePublished - 2009
Externally publishedYes
Event3rd IFAC Conference on Analysis and Design of Hybrid Systems, ADHS'09 - Zaragoza, Spain
Duration: Sep 16 2009Sep 18 2009

Other

Other3rd IFAC Conference on Analysis and Design of Hybrid Systems, ADHS'09
CountrySpain
CityZaragoza
Period09/16/0909/18/09

Keywords

  • Jump linear system
  • Linear matrix inequality
  • Markovian process
  • Robust stability

ASJC Scopus subject areas

  • Control and Systems Engineering

Fingerprint Dive into the research topics of 'Hybrid positive systems subject to Markovian switching'. Together they form a unique fingerprint.

Cite this